Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/45445
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Crisis-induced intermittency in non-linear economic cycles
Author: Chian, A.
Rempel, E.
Rogers, C.
Citation: Applied Economics Letters, 2007; 14(3):211-218
Publisher: Routledge Taylor & Francis Ltd
Issue Date: 2007
ISSN: 1350-4851
1466-4291
RMID: 0020070452
DOI: 10.1080/13504850500425436
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.